# SDR FDEA201503261087

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 690 hours, 25,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMER ESCAPE SLIDE ARMING MECHANISM IS NOT ARMING PROPERLY.  HAD TO CYCLE DOOR FOLLOWED BY 4 ATTEMPTS POSITIONING THE ARMING HANDLE TO ARM  BEFORE A SUCCESSFUL ARMING WAS ACHIEVED, REPEAT.  PERFORMED R1 DOOR GIRT BAR MECHANISM ADJUSTMENT & TEST IAW AMM 52-11-25-5.  UNDER INSPECTION FOUND DEBRIS IN GIRT BAR MECHANISM.  CLEANED & GREASED GIRT BAR MECHANISM IAW AMM 12-21-18-3.  PERFORMED SYS TEST OF GIRT BAR MECHANISM IAW AM 52-11-25-5, CHECKED GOOD.
